MathSciNet Relay Station
MathSciNet bibliographic data
MR142086 (25 #5479) 53.72
Obata, Morio Certain conditions for a Riemannian manifold to be isometric with a sphere. J. Math. Soc. Japan 14 1962 333–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement